# SDR CALA2025081407749

- Difficulty date: July 16, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,334 hours, 29,436 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN AT HSS 101.90,10, IN FROM REAR SPAR, I/B ROW. CRACK LENGTH : 0.468IN.   ACCOMPLISHED REPAIR AT RT HORIZ STAB LOWER SKIN AT HSS 101.90,10" FROM REAR SPAR, I/B IAW SRM 55-10-01-2R-11 & SRM 51-40-02-0G-0,  CAT B, REPAIR.
